# SDR UALA2012120707096

- Difficulty date: December 5, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 61,417 hours, 22,923 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 344693
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT AFT FIXED SIDE WINDOW DELAMINATING AT LOWER FWR CORNER 7 TO 8 INCHES FROM EDGE.  REMOVED AND REPLACED F/O'S FIXED WINDOW NR 3 PER TASK 56-11-12, OPS CHECKED GOOD.
